Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Polynomials with galois group psl(2,7)
 
 
Title: Polynomials with galois group psl(2,7)
Author: Lamacchia, Samuel E.
Appeared in: Communications in algebra
Paging: Volume 8 (1980) nr. 10 pages 983-992
Year: 1980
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands